# SDR MASA2011072203292

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,974 hours, 25,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Jammed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  FOUND HANDRAIL CABLE JAMMED, UNJAMMED CABLE.
